RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 121–143 (Mi semr1044)  

Differentical equations, dynamical systems and optimal control

Graf of embedded subalgebras of 11-dimensional symmetry algebra for continuous medium

T. F. Mukminova, S. V. Khabirovb

a Ufa State Aviation Technical University, 12, ul. K. Marksa, Ufa, 450000, Russia
b Mavlyutov Institute of Mechanics, Ufa Investigation Center, R.A.S., 71, pr. Oktyabrya, Ufa, 450054, Russia

Abstract: We consider 11-dimensional Lie algebra for the models of the continuous medium mechanics. It is required to represent the graph of embedded subalgebras with the help of the optimal system. To this end inner automorphisms are considered. With the help of inner automorphisms important embeddings of subalgebras of smaller dimension into subalgebras of larger dimension are found. The table of rotation subalgebras of the dimensions from 1 to 11 is constructed. This table contains the important embeddings which are not composition of embeddings by means of subalgebras of the intermediate dimensions. The subalgebras no containing simple subalgebra of rotations can be embedded importantly only in subalgebras of dimension no more than two units. The subgraph of embedded subalgebras containing the simple subalgebra of rotations is constructed as the tree. The same construction is made for the subgraph of embedded subalgebras containing one operator of the rotation, operators of extension and time translation.

Keywords: Lie algebra of symmetries, optimal system of subalgebras, subgraph of embedded subalgebras, inner automorphism of algebra, subalgebra of rotations.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-29-10071_žÍ


DOI: https://doi.org/10.33048/semi.2019.16.006

Full text: PDF file (765 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.958:533.7
MSC: 35B06, 35Q35
Received July 3, 2018, published January 28, 2019

Citation: T. F. Mukminov, S. V. Khabirov, “Graf of embedded subalgebras of 11-dimensional symmetry algebra for continuous medium”, Sib. Èlektron. Mat. Izv., 16 (2019), 121–143

Citation in format AMSBIB
\Bibitem{MukKha19}
\by T.~F.~Mukminov, S.~V.~Khabirov
\paper Graf of embedded subalgebras of 11-dimensional symmetry algebra for continuous medium
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 121--143
\mathnet{http://mi.mathnet.ru/semr1044}
\crossref{https://doi.org/10.33048/semi.2019.16.006}


Linking options:
  • http://mi.mathnet.ru/eng/semr1044
  • http://mi.mathnet.ru/eng/semr/v16/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:17
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019